# SDR IXXA08SMN177S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FRAME FLANGE CRACKED AT STATION 1580.000 LONGERON 20 LEFT TO LONGERON 21 LEFT.  REMOVED DAMAGED SEGMENT OF FRAME.  FABRICATED SEGMENT OF FRAME, ANGLES.  PERFORMED HEAT TREATMENT TO REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIGURE 2 SHEETS 1, 4 AND 6, SRM 53-4-1 FIGURE 51 ITEM "A", 53-2-0 FIGURE 2 SHEET 7, 8 TR NUMBER 53-110 DATED 11-10-00, 53-2-0 FIGURE 2 SHEET 5 TR NUMBER 53-125 DATED 08-31-01, SRM 51-1-1 PAGES 1, 13 AND 17, SRM 51-1-8B, SRM 51-1-20, AND 51-3-1.
